MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCOLADE? EL DR; Implantable Pacemaker

BOSTON SCIENTIFIC CORPORATION ACCOLADE? EL DR; Implantable Pacemaker
Model Number L321
Medical Device Problem Codes Premature Discharge of Battery (1057); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implantable pacemaker device suspected premature battery depletion (pbd) and longevity dropped from 4.5 years to 2.5 years in a span of 3 months.Boston scientific technical services (ts) discussed device appears to be operating as expected and the battery measurements are rounded down which can make it appear to be depleting faster than expected.This device remains in service.No adverse patient effects were reported.

Brand Name
ACCOLADE? EL DR
Common Device Name
Implantable Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50943566
Report Number2124215-2026-51916
Device Sequence Number18516402
Product Code LWP
UDI-Device Identifier00802526559242
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/22/2017
Device Model NumberL321
Device Catalogue NumberL321
Device Lot Number705398
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured09/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale